International Journal of Partial Differential Equations and Applications ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea
Editor-in-chief: Mahammad Nurmammadov
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of a System of Convection-Diffusion-Reaction
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 32-37. DOI: 10.12691/ijpdea-4-2-3
Pub. Date: January 07, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Random Exponential Attractor and Equilibrium for a Stochastic Reaction-diffusion Equation with Multiplicative Noise
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 25-31. DOI: 10.12691/ijpdea-4-2-2
Pub. Date: September 13, 2016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Black Scholes Option Pricing with Stochastic Arbitrage Return
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 20-24. DOI: 10.12691/ijpdea-4-2-1
Pub. Date: August 18, 2016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19. DOI: 10.12691/ijpdea-4-1-3
Pub. Date: July 25, 2016